# SDR AU990867

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge
- Part number: TB203402113
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ELEVATOR HINGE CRACKED FROM ATTACHMENT BOLT HOLE.
